# SDR CA090225002

- Difficulty date: February 19, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 735 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 704A34412009
- Condition: Leaking
- Location: Hyd System
- Part time: 89 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC HOSE REPLACED 89.0 HRS PRIOR TO OTHER HOSE WITH 650.0 HRS. BOTH HOSE ASSEMBLIES HAD PIN HOLE LEAKS.
